MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS
Model Number 8575
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a mach 1 guide catheter.The batch number on the hub was 60161863.Analysis of the tip and shaft included microscopic and visual inspection.Inspection revealed tip damage, with the soft portion of the tip was frayed with the braiding exposed.Inspection of the rest of the device found no other damage or defects.
 
Event or Problem Description
Reportable based on device analysis completed on 15oct2020.It was reported that tip damage was observed.A model-6f runway fr4 catheter-guide was selected for use.During the procedure, it was noted that the catheter has tip kneaded.The procedure was completed with another of the same device.No patient complications were reported.However, device analysis revealed the soft portion of the tip was frayed with the braiding exposed.

Brand Name
RUNWAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10801365
Report Number2134265-2020-15468
Device Sequence Number3266954
Product Code DQY
UDI-Device Identifier08714729477631
UDI-Public08714729477631
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K033441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number8575
Device Catalogue Number8575
Device Lot Number0060161863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1